Author Topic: Someone please , K question  (Read 371 times)

[Buddie]

Someone please , K question
« on: June 29, 2020, 06:53:36 am »
Guys ,
Recently I have got my Pills from different country as not aviable in my .  I had some good advices here before to stick to same thing , becouse they can be manufactured differently .
Okey , I changed and it was good , now I opened up a new bottle I expected it to be same , as even the batch were same same expiration date .
And bumm it worse again , cant breath to belly as before , being more anxious and little confusion and some bowel issues .

Its like a cant digest the pill that well . With the older ones which I had more problem , I have checked and the pill are more solid hard to break them , these are a little more soft . Same ingredients same brand .

Maybe Can I crush the tablet and put it to some gel capsule or so , anybody done something like this ?

Or is there a thing that I may became lactose intolerant , as the bottle states it does contain lactose monohydrate , seems irrational as I can drink milk .

Also for a backup plan I have Klonopin original liquid drops , 0,1 mg per drop . This does not contain any lactose . This is only aviable in the EU i think , only concerns here I think this one would get absorbed much faster or this doesnt matter ?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Someone please , K question
« Reply #1 on: June 29, 2020, 07:20:31 am »
I dont get this , everything was fine , now my smell is degraded much , its harder to breathe , belly discomfort , bleeding gums sever .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Someone please , K question - indigestion ?
« Reply #2 on: June 29, 2020, 09:09:17 am »
11:04 now , my next dose should be at around 12:00-13:00 .

The belly pain is starting to dissapear  breathing getting more relaxed , I have checked my Blood presure 2 hours ago it was calm 128/85  80 pulse .
So I will give it a try once again after lunch . If i am going to have the same discomfort  I will swap to liquid I think .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Someone please , K question
« Reply #3 on: June 29, 2020, 10:19:03 am »
12:10 , Ended up with a diarrhea and shaking from fear , almost started to cry , everything physical , 2 days ago I was the chillest person in earth with nice slow taper .   
I grab a little bit of food and took my lunch dose from liquid form . Hope this helps , or I dont know what to do .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Someone please , K question
« Reply #4 on: June 29, 2020, 11:33:31 am »
Bumping this post so a moderator will see it. I wish I could help. I'm on xanax not Klonopin. The only thing I can say is that I lived overseas for a year and when I got my xanax, it didn't work as well and caused anxiety. I spoke to a pharmacy and they said the potency of the drug can vary. Can you talk to a doctor about all of this? Good luck!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Someone please , K question
« Reply #5 on: June 29, 2020, 12:40:05 pm »
Will try the tablet for the evening dose again . Let se if it will be the same .
I thought I was on the good way , I even ordered a scale to precisily make some cuts .

Dunno , I compared the two bottles , they were picked up by me last time from one place , everything is matching . Same expiration date , so even if  I tell this to my doc she will say I am insane most likely . But for now I dont feel like I can visit my doc at all .  Last time she said 2 mg is not that of a big dose i could taper this quickly . Sure ... I think she wants to get into a bigger hell so she can prescribe more meds ...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Someone please , K question
« Reply #6 on: June 29, 2020, 04:25:13 pm »
At 17.30 took my evening dose tablet 0.5mg.. same symptons hard to breathe all muscles are tense, especially throat and stomach area... I just dont get it.. I was fine with the liquid so I think i will continou to use it.. Not sure how will itt work in the long run... now its going to mess up my taper.
Jeez whyyy... Klonopin experts anyone experienced something like this?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Someone please , K question
« Reply #7 on: June 29, 2020, 06:57:24 pm »
I'm not quite sure where you're at right now, but you asked about putting your medication into a capsule so I thought I'd give you this link explaining how to do it.   Bob7 Benzo Dry Taper Method   

I don't have experience with tapering, but I know many members have been affected by different manufacturers and brands, is your plan to use liquid now?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Someone please , K question
« Reply #8 on: June 29, 2020, 07:57:15 pm »
Hey [...] thanks for the input.
Yes I will try liquid now, its 0.1mg per drop so dont need to bother with it too much. As I for some reason getting paradox reactions with tablets, like all my muscles tense instead of relaxing. And its quite random as i mentioned before one bottle was working fine and progressed some really slow taper.  Now i take a pill from second bottle and im  tensed up extremly, its like 3 hours after when i am able to breathe normally.  I might get allergic to something in the pill. I know you've seen a lot here maybe you know some had  a thing like this?. The liquid doesnt have the fillers. Hope this will help. then I can figure out the taper.  Becouse its impossible to taper, if your next dose actually gets you worse.  Its that bad that your mind is completly shut down and I can only breathe then after like 3 hours my body starts to get relaxed. If I would not have this before I would panick as hell. But atleast I can see the pattern now. Now almost 4 hours later i feel much better I can breathe easily. So lets see the liquid for the night, if i wont get tensed up probably I will get a good sleep, and will test it for some days hope i will get stable on it. I dont plan to swap to anything else, bocouse I can see now that, these manufacturing processes are far from perfect even if the label says exactly the same. Still cant believe how can i have such paradoxial reaction. And its not such a feeling that updose would help.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Someone please , K question
« Reply #9 on: June 29, 2020, 09:51:03 pm »
Wow, I'm so glad you discerned the pattern and have the experience to know something unusual was happening to you, it sounds really scary!  I'm grateful you have the liquid, do you have enough to last you through the rest of your taper?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.